# SDR FDKA2010032300050

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 12,674 hours, 12,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Lack Of Lube
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUEAL UNDER F/O WITH HYD RUNNING.  LUBED SEAL PRESSURE CHECKS AND LEAK CHECKS GOOD.
